# SDR PCAA0001011

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17180003
- Condition: Cracked
- Location: Cockpit
- Part time: 4,262 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3929 ROC-BOS EXPERIENCED A CRACKED CAPTAINS SIDE WINDOW EN ROUTE.  AIRCRAFT LANDED IN BOS WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPT'S SIDE WINDOW IAW DHC PROCEDURES.  AIRCRAFT WAS RETURNED TO SERVICE.
